Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Tate's work and the Serre-Tate correspondence


Author: Pierre Colmez
Journal: Bull. Amer. Math. Soc.
MSC (2010): Primary 01Axx, 10-03
DOI: https://doi.org/10.1090/bull/1576
Published electronically: April 13, 2017
Uncorrected version: Original version posted April 13, 2017
Corrected version: Current version corrects publisher’s error in rendering author’s corrections.
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Serre-Tate correspondence contains a lot of Tate's work in a casual form. We present some excerpts that show how some of Tate's best known contributions came into being.


References [Enhancements On Off] (What's this?)

  • [1] T. Barnet-Lamb, T. Gee, and D. Geraghty, The Sato-Tate conjecture for Hilbert modular forms, Jour. Amer. Math. Soc. 24 (2011), 411-469. MR2748398
  • [2] T. Barnet-Lamb, D. Geraghty, M. Harris, and R. Taylor, A family of Calabi-Yau varieties and potential automorphy II, Publ. Res. Inst. Math. Sci. 47 (2011), 29-98. MR2827723
  • [3] P. Colmez and J.-P. Serre, editors, Correspondance Grothendieck-Serre (French). Documents Mathématiques (Paris), 2. Société Mathématique de France, Paris, 2001. MR1942134
  • [4] P. Colmez and J.-P. Serre, editors, Correspondance Serre-Tate. Vol. I (French). Documents Mathématiques (Paris), 13. Société Mathématique de France, Paris, 2015. MR3379329
  • [5] P. Colmez and J.-P. Serre, editors, Correspondance Serre-Tate. Vol. II (French). Documents Mathématiques (Paris), 14. Société Mathématique de France, Paris, 2015. MR3379330
  • [6] C. Khare and J.-P. Wintenberger, Jean-Pierre Serre's modularity conjecture, Invent. Math. 178 (2009), 485-504 and 505-586. MR2551763; MR 2551764

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 01Axx, 10-03

Retrieve articles in all journals with MSC (2010): 01Axx, 10-03


Additional Information

Pierre Colmez
Affiliation: CNRS, IMJ-PRG, Université Pierre et Marie Curie, 4 place Jussieu, 75005 Paris, France
Email: pierre.colmez@imj-prg.fr

DOI: https://doi.org/10.1090/bull/1576
Received by editor(s): March 25, 2017
Published electronically: April 13, 2017
Article copyright: © Copyright 2017 American Mathematical Society